# SDR C2XA98IA363

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33449
- Make and model: Aerosp ATR42-500
- Aircraft serial: 507
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: S53070210208
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND STRINGER 17 RIGHT SPLICE AT FRAME 29 CORRODED.  MAINTENANCE REMOVED AND REPLACED THE STRINGER SPLICE IAW ATR-42 SRM 51-25-02, -04.  THE AIRCRAFT WAS APPROVED FOR RETURN SERVICE.  (M)
